# SDR AALA202504105717

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 22,122 hours, 9,585 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D LOCK AND DOOR STUCK HARD TO OPEN. LUBRICATED LAVATORY-D LOCK AND OPERTIONAL CHECKED GOOD. PER CMM 25-40-64.
